Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 4, NWS Milwaukee, WI

January 7, 2015

NWS Milwaukee, WI issued this small craft advisory at Jan 7, 2015, 1:41 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 1:41 PM CST (19:41 UTC)
Expired
Jan 8, 2015, 9:52 AM CST
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WHUS73 KMKX 071941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
141 PM CST WED JAN 7 2015

...GUSTY NORTHWEST WINDS...HIGH WAVES AND HEAVY FREEZING SPRAY...

.BRISK NORTHWEST WINDS WILL PREVAIL IN THE WAKE OF ANOTHER ARCTIC
COLD FRONT. HIGH WAVES TOWARD THE OPEN WATERS WILL COMBINE WITH
THE VERY COLD TEMPERATURES TO BRING HEAVY FREEZING SPRAY AS WELL.

LMZ643>646-080345-
/O.CAN.KMKX.GL.W.0001.000000T0000Z-150107T2100Z/
/O.NEW.KMKX.SC.Y.0004.150107T1941Z-150110T0300Z/
/O.CON.KMKX.UP.W.0001.000000T0000Z-150108T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
141 PM CST WED JAN 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST FRIDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 PM CST
THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THIS AFTERNOON. PROLONGED PERIOD OF SMALL CRAFT CONDITIONS
  EXPECTED THROUGH FRIDAY EVENING.

* WAVES: 4 TO 8 FEET TOWARD THE OPEN WATERS.

* FREEZING SPRAY: HEAVY FREEZING SPRAY INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
883 
WHUS73 KMKX 080315
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CST WED JAN 7 2015

...GUSTY NORTHWEST WINDS...HIGH WAVES AND FREEZING SPRAY...

.LOW PRESSURE THAT WILL TRACK ACROSS THE LAKE SUPERIOR REGION
THURSDAY WILL BRING A PERSISTENT BRISK WEST WINDS ACROSS SOUTHERN
LAKE MICHIGAN. HIGH WAVES TOWARD THE OPEN WATERS WILL COMBINE
WITH THE VERY COLD TEMPERATURES TO BRING MODERATE FREEZING SPRAY
AS WELL.

LMZ643>646-081115-
/O.EXP.KMKX.UP.W.0001.000000T0000Z-150108T0300Z/
/O.CON.KMKX.SC.Y.0004.000000T0000Z-150110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 PM CST WED JAN 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...
...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...

THE HEAVY FREEZING SPRAY WARNING IS NO LONGER IN EFFECT. HOWEVER
MODERATE FREEZING SPRAY WILL STILL OCCUR. 


* WINDS: WEST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

* FREEZING SPRAY: MODERATE FREEZING SPRAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
313 
WHUS73 KMKX 080916
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CST THU JAN 8 2015

...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY...

.STRENGTHENING LOW PRESSURE ACROSS SOUTHEAST CANADA WILL BRING
BRISK SOUTHWEST WINDS TODAY THAT WILL SHIFT TO THE NORTHWEST BY
LATE EVENING WITH THE PASSAGE OF ANOTHER ARCTIC FRONT. BRISK
NORTHWEST TO WEST WINDS WILL THEN PREVAIL INTO FRIDAY EVENING.
HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS ALONG WITH HEAVY
FREEZING SPRAY AT TIMES.

LMZ643>646-081730-
/O.CON.KMKX.SC.Y.0004.000000T0000Z-150110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 AM CST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST
  BY LATE THIS EVENING. WIND GUSTS AROUND 30 KNOTS. 

* WAVES: 3 TO 5 FEET TOWARD THE OPEN WATER.

* FREEZING SPRAY: MODERATE TO HEAVY FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
421 
WHUS73 KMKX 081552
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CST THU JAN 8 2015

...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY...

.STRENGTHENING LOW PRESSURE ACROSS SOUTHEAST CANADA WILL CAUSE BRISK
SOUTHWEST WINDS TODAY THAT WILL SHIFT TO THE NORTHWEST BY LATE
EVENING WITH THE PASSAGE OF ANOTHER ARCTIC FRONT. 

BRISK NORTHWEST TO WEST WINDS WILL THEN PREVAIL INTO FRIDAY
EVENING. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS ALONG WITH
AREAS OF HEAVY FREEZING SPRAY AT TIMES.

LMZ643>646-090000-
/O.UPG.KMKX.SC.Y.0004.000000T0000Z-150110T0300Z/
/O.NEW.KMKX.GL.W.0002.150108T1552Z-150109T1500Z/
/O.NEW.KMKX.UP.W.0002.150108T1800Z-150109T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
952 AM CST THU JAN 8 2015

...GALE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. A HEAVY
FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING
SPRAY WARNING IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST
  BY LATE THIS EVENING. WIND GUSTS AROUND 35 KNOTS...ESPECIALLY
  AWAY FROM SHORE. 

* WAVES: 3 TO 7 FEET TOWARD THE OPEN WATER.

* FREEZING SPRAY: HIGH LIKELIHOOD FOR HEAVY FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 10:33 AM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Jan 7, 10:33 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 AM CST WED JAN 7 2015

.UPDATE...NO CHANGES TO WIND CHILL ADVISORY. SOME LOCALES MAY
BRIEFLY SEE WC/S RISE ABOVE -20F THIS AFTERNOON...BUT ALL IN ALL
THE BITTER CHILLS LAST THROUGH THURSDAY MORNING.

PC

&&

.AVIATION/18Z TAFS/...VFR SKC THROUGH THE NIGHT. RH PROGS/MOS SHOW
RAPID INCREASE IN CLOUDS THURSDAY MORNING AHEAD OF FAST MOVING
SNOW PRODUCER. SNOW DEVELOPS LATER THURSDAY MORNING AND ENDS BY
EARLY EVENING. EXPECTING SOME IFR VSBYS WITH SN/BLSN WITH CIGS
DROPPING TO AT LEAST MVFR LEVELS. NE/SW GRADIENT IN SNOW TOTALS
ACROSS THE CWA...WITH HIGHEST AMOUNTS...3-4 IN...NEAR KSBM.

PC

&&

.PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 7 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

LARGE SCALE SUBSIDENCE WILL CONTINUE TODAY IN THE WAKE OF THE UPPER
TROUGH PASSAGE AND CONTINUED COLD ADVECTION. HIGH TEMPS WILL RANGE A
LITTLE BELOW ZERO TO A LITTLE ABOVE ZERO IN FAR ERN WI. THE NLY FLOW
ALOFT WILL GIVE WAY TO NWLY FLOW ALOFT TNT WHILE THE SFC FLOW ALSO
BACKS TO WSWLY AS THE LARGE ARCTIC HIGH OVER THE PLAINS EXTENDS EWD
INTO THE OHIO RIVER VALLEY. THUS THE CORE OF THE ARCTIC AIR WILL
PASS THROUGH THE DAY WITH WARM ADVECTION TNT. 850 MB TEMPS WILL WARM
FROM -26C TODAY TO -13C BY 12Z THU WHILE 492-298 DM THICKNESSES RISE
TO 516-522 DM BY 12Z THU. WITH THIS WARM ADVECTION...STAYED AWAY
FROM THE COLD BIAS OF CONSMOS FOR TNT. WIND CHILLS WILL REMAIN
WITHIN THE WIND ADVISORY CRITERIA WITH WIND CHILLS SLIGHTLY MILDER
AT TIMES DURING THE DAY.

THURSDAY...FORECAST CONFIDENCE...HIGH

A QUICK MOVING SHORTWAVE AND COLD FRONT ARE EXPECTED TO BRING
LIGHT SNOW ACCUMULATIONS TO THE AREA THURSDAY. THERE IS BETTER
MODEL AGREEMENT WITH PLACEMENT OF BEST MOISTURE/LIFT...SO RAISED
POPS ACCORDINGLY. MODEL QPF HAS COME UP A BIT FROM 24 HOURS...BUT
IS STILL ON THE LOW END. GIVEN 1000-500 MB THICKNESS VALUES AND
THAT SOUNDINGS INDICATE A DEEP SATURATED LAYER IN THE DENDRITE
GROWTH ZONE...LIQUID TO SNOW RATIOS OF AT LEAST 20 TO 1 SEEM
REASONABLE. CONSENSUS OF MODEL QPF THUS RESULTS IN TOTAL SNOW
AMOUNTS RANGING FROM AN INCH AND A HALF IN THE SOUTHWEST FORECAST
AREA...TO 4 INCHES FAR NORTHEAST. WITH BREEZY WINDS THURSDAY AND
THURSDAY NIGHT...SHOULD SEE SOME BLOWING SNOW ONCE ENOUGH FRESH
SNOW FALLS BY LATE AFTERNOON.

HIGH TEMPS THURSDAY WILL BE 10 TO 15 DEGREES MILDER THAN TODAY
DUE TO WARM ADVECTION AHEAD OF THE SHORTWAVE. WINDS WILL BE BREEZY
THOUGH...SO WIND CHILLS WILL RECOVER ONLY TO THE 5 TO 10 BELOW
RANGE BY EVENING.

FRIDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM

THE ECMWF AND CANADIAN SUGGEST A SHORTWAVE WILL BRING A LITTLE
LIGHT SNOW SATURDAY NIGHT...WHILE THE GFS IS NOW DRY FOR THIS
PERIOD. KEPT SOME LOW POPS GOING IN THE NORTH. OTHERWISE...IT
LOOKS DRY FROM FRIDAY INTO EARLY NEXT WEEK...WITH HIGH PRESSURE IN
CONTROL FOR MUCH OF THE TIME.

THERE IS A DECENT SPREAD IN MODEL TEMPS FOR THE EXTENDED
PERIODS...BUT THE OVERALL PICTURE STILL LOOKS LIKE CONTINUED BELOW
NORMAL TEMPS THROUGH AT LEAST SATURDAY. WIND CHILLS MAY HIT
ADVISORY CRITERIA AGAIN FROM EARLY FRIDAY MORNING INTO SATURDAY
MORNING. IT SHOULD BE A LITTLE MILDER SUNDAY THROUGH TUESDAY
THOUGH...WITH TEMPS POSSIBLY GETTING WITHIN A FEW DEGREES OF
NORMAL.

AVIATION/12Z TAFS/...VFR CONDITIONS WILL PREVAIL WITHIN A VERY
COLD AND DRY AIRMASS FOR TODAY AND TNT. BRISK AND GUSTY NWLY WINDS
WILL BECOME WEST TO SOUTHWESTERLY FOR TNT.

MARINE...A GALE WARNING IS IN EFFECT UNTIL 3 PM WITH A HEAVY
FREEZING SPRAY WARNING IN EFFECT UNTIL 9 PM. BRISK AND GUSTY NWLY
WINDS AND HIGH WAVES WILL PREVAIL TODAY BUT WILL BRIEFLY SUBSIDE FOR
THE EVENING. HOWEVER...BRISK WSWLY WINDS WILL DEVELOP LATE TNT INTO
THU AHEAD OF ANOTHER APPROACHING ARCTIC FRONT. THE ARCTIC FRONT WILL
PASS THU NT WITH CONTINUING BRISK NWLY WINDS INTO FRI. A SMALL CRAFT
ADVISORY OR GALE WARNING WILL BE NEEDED ONCE AGAIN FOR THIS NEW
ROUND OF BRISK WINDS. HIGH WAVES WILL ALSO DEVELOP TOWARD THE OPEN
WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST THURSDAY FOR WIZ046-047-051-
     052-056>060-062>072.

LM...HEAVY FREEZING SPRAY WARNING UNTIL 9 PM CST THIS EVENING FOR
     LMZ643>646.

     GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Jan 7, 1:25 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 PM CST WED JAN 7 2015

WIZ046-047-051-052-056>060-062>072-081030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
125 PM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

BITTERLY COLD WIND CHILLS AND A WIND CHILL ADVISORY WILL CONTINUE
TODAY THROUGH THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BITTERLY COLD WIND CHILLS WILL CONTINUE THURSDAY MORNING WITH A WIND
CHILL ADVISORY REMAINING IN EFFECT.

ACCUMULATING SNOW ARRIVES LATE THURSDAY MORNING THROUGH THURSDAY
EVENING WITH 1 TO 4 INCHES OF ACCUMULATION...LOWEST AMOUNTS
SOUTHWEST OF MADISON AND HIGHEST NEAR SHEBOYGAN. THIS WILL BE HIGHER
THAN NORMAL IMPACT DUE TO BLOWING SNOW...VERY COLD TEMPERATURES AND
TIMING WITH AFTERNOON RUSH HOUR. A WINTER WEATHER ADVISORY HAS THUS
BEEN ISSUED FOR PORTIONS OF EASTERN WISCONSIN...INCLUDING
MILWAUKEE.

ANOTHER ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM EARLY
FRIDAY MORNING INTO SATURDAY MORNING. ANOTHER WIND CHILL ADVISORY IS
LIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL
REPORTS ARE APPRECIATED.

LMZ643>646-081030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
125 PM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 3 PM WITH A HEAVY FREEZING SPRAY
WARNING IN EFFECT UNTIL 9 PM. BRISK NORTHWEST WINDS AND HIGH WAVES
TOWARD OPEN WATER WILL BRIEFLY SUBSIDE FOR THE EVENING. BRISK WEST
TO SOUTHWEST WINDS WILL THEN DEVELOP LATE THIS EVENING WITH THE
POTENTIAL FOR A SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK AND GUSTY SOUTHWEST WINDS WILL PREVAIL ON THURSDAY AND WILL
SHIFT TO THE NORTHWEST THURSDAY EVENING WITH THE PASSAGE OF AN
ARCTIC FRONT. THE WIND GUSTS MAY REACH GALE FORCE THURSDAY
AFTERNOON AND EVENING. BRISK NORTHWEST WINDS WILL THEN CONTINUE
INTO FRIDAY. EITHER A SMALL CRAFT ADVISORY OR GALE WARNING WILL BE
NEEDED FOR THIS TIME PERIOD.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jan 7, 12:37 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1237 PM CST WED JAN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     EXTR WIND CHILL  2 N WAUKESHA            43.04N 88.23W
01/07/2015  M-30 F           WAUKESHA           WI   AWOS

            AWOS STATION WAUKESHA AIRPORT /UES/

1017 AM     EXTR WIND CHILL  6 WNW SPRING GREEN      43.21N 90.19W
01/07/2015  M-20 F           SAUK               WI   ASOS

            ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
            /LNR/

0955 AM     EXTR WIND CHILL  1 SE REEDSBURG          43.53N 89.98W
01/07/2015  M-29 F           SAUK               WI   AWOS

            AWOS STATION REEDSBURG AIRPORT /C35/

0953 AM     EXTR WIND CHILL  3 NE MAPLE BLUFF        43.14N 89.34W
01/07/2015  M-26 F           DANE               WI   ASOS

            ASOS STATION MADISON DANE COUNTY AIRPORT
            /MSN/

0855 AM     EXTR WIND CHILL  2 WNW BURLINGTON        42.69N 88.31W
01/07/2015  M-30 F           RACINE             WI   AWOS

            AWOS STATION BURLINGTON /BUU/

0853 AM     EXTR WIND CHILL  2 WSW FOND DU LAC       43.77N 88.49W
01/07/2015  M-30 F           FOND DU LAC        WI   ASOS

            ASOS STATION FOND DU LAC AIRPORT /FLD/

0853 AM     EXTR WIND CHILL  3 NNW SHEBOYGAN FALLS   43.77N 87.85W
01/07/2015  M-25 F           SHEBOYGAN          WI   ASOS

            ASOS STATION SHEBOYGAN COUNTY MEMORIAL
            AIRPORT /SBM/

0853 AM     EXTR WIND CHILL  3 N PLEASANT PRAIRIE    42.60N 87.93W
01/07/2015  M-23 F           KENOSHA            WI   ASOS

            ASOS STATION KENOSHA MUNICIPAL AIRPORT /ENW/

0850 AM     EXTR WIND CHILL  4 SSE SULLIVAN          42.97N 88.55W
01/07/2015  M-28 F           JEFFERSON          WI   OFFICIAL NWS OBS

            NWS SULLIVAN /MKXWS/

0810 AM     EXTR WIND CHILL  3 N WEST BARABOO        43.52N 89.77W
01/07/2015  M-28 F           SAUK               WI   AWOS

            AWOS STATION BARABOO /DLL/

0810 AM     EXTR WIND CHILL  1 WNW MIDDLETON         43.11N 89.53W
01/07/2015  M-25 F           DANE               WI   AWOS

            AWOS STATION 1 WNW MIDDLETON /C29/

0810 AM     EXTR WIND CHILL  3 SE LINDEN             42.89N 90.24W
01/07/2015  M-23 F           IOWA               WI   AWOS

            AWOS STATION MINERAL POINT /MRJ/

0753 AM     EXTR WIND CHILL  2 W NORTH BAY           42.76N 87.81W
01/07/2015  M-23 F           RACINE             WI   ASOS

            ASOS STATION BATTEN AIRPORT RACINE /RAC/

0752 AM     EXTR WIND CHILL  2 W CUDAHY              42.95N 87.90W
01/07/2015  M-25 F           MILWAUKEE          WI   ASOS

            ASOS STATION MILWAUKEE GEN MITCHELL AIRPORT
            /MKE/

0745 AM     EXTR WIND CHILL  5 SSW JANESVILLE        42.62N 89.04W
01/07/2015  M-23 F           ROCK               WI   AWOS

            AWOS STATION JANESVILLE / ROCK COUNTY
            AIRPORT /JVL/

0715 AM     EXTR WIND CHILL  1 N JUNEAU              43.43N 88.70W
01/07/2015  M-28 F           DODGE              WI   AWOS

            AWOS STATION DODGE COUNTY APT /UNU/

0650 AM     EXTR WIND CHILL  3 E WEST BEND           43.42N 88.13W
01/07/2015  M-27 F           WASHINGTON         WI   AWOS

            AWOS STATION WEST BEND MUNICIPAL AIRPORT
            /ETB/

0635 AM     EXTR WIND CHILL  2 SSE WATERTOWN         43.17N 88.72W
01/07/2015  M-27 F           JEFFERSON          WI   AWOS

            AWOS STATION WATERTOWN /RYV/

0635 AM     EXTR WIND CHILL  3 ENE MONROE            42.62N 89.59W
01/07/2015  M-22 F           GREEN              WI   AWOS

            AWOS STATION MONROE /EFT/

&&

SPM
NWS MILWAUKEE/SULLIVAN WI

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 1:17 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more38 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.